Open Access

Regularization of singular Sturm-Liouville equations

     Article (.pdf)

Abstract

The paper deals with the singular Sturm-Liouville expressions $$l(y) = -(py')' + qy$$ with the coefficients $$q = Q', \quad 1/p, Q/p, Q^2/p \in L_1, $$ where the derivative of the function $Q$ is understood in the sense of distributions. Due to a new regularization, the corresponding operators are correctly defined as quasi-differentials. Their resolvent approximation is investigated and all self-adjoint and maximal dissipative extensions and generalized resolvents are described in terms of homogeneous boundary conditions of the canonical form.


Full Text





Article Information

TitleRegularization of singular Sturm-Liouville equations
SourceMethods Funct. Anal. Topology, Vol. 16 (2010), no. 2, 120-130
MathSciNet MR2667807
zbMATH 1221.47083
CopyrightThe Author(s) 2010 (CC BY-SA)

Authors Information

Andrii Goriunov
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine

Vladimir Mikhailets
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 


Citation Example

Andrii Goriunov and Vladimir Mikhailets, Regularization of singular Sturm-Liouville equations, Methods Funct. Anal. Topology 16 (2010), no. 2, 120-130.


BibTex

@article {MFAT545,
    AUTHOR = {Goriunov, Andrii and Mikhailets, Vladimir},
     TITLE = {Regularization of singular Sturm-Liouville equations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {16},
      YEAR = {2010},
    NUMBER = {2},
     PAGES = {120-130},
      ISSN = {1029-3531},
  MRNUMBER = {MR2667807},
 ZBLNUMBER = {1221.47083},
       URL = {http://mfat.imath.kiev.ua/article/?id=545},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues